Quantum Integrability of Certain Boundary Conditions

Moriconi, M. & De Martino, A. (1999). Quantum Integrability of Certain Boundary Conditions. Physics Letters B, 447(3-4), pp. 292-297. doi: 10.1016/S0370-2693(98)01596-2

Download (133kB) | Preview


We study the quantum integrability of the O(N) nonlinear $\sigma$ (nls) model and the O(N) Gross-Neveu (GN) model on the half-line. We show that the \nls model is integrable with Neumann, Dirichlet and a mixed boundary condition, and that the GN model is integrable if $\psi_+^a\x=\pm\psi_-^a\x$. We also comment on the boundary condition found by Corrigan and Sheng for the O(3) nls model.

Item Type: Article
Additional Information: 11 pages, Latex file, minor changes, one reference added
Subjects: Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
Related URLs:
URI: http://openaccess.city.ac.uk/id/eprint/1678

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics